# SDR DALA2022050703188

- Difficulty date: May 3, 2022
- Submitted: May 7, 2022
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 18,355 hours, 6,967 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Clamp
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2220540) DURING INSPECTION FOUND CORROSION ON RINGS OF FUEL ACCESS PANELS 632GB, 632AB AND 632JB. CORROSION ON CLAMP RING ACCESS 632GB, 632AB AND 632JB WAS REMOVED PER B737-900ER SRM 57-20-01-2R-1-REPAIR 1 PAR 4 D AND SRM 51-10-02-0G.
